Advertisement
<< Back To Blog Post
So Far, So Good!

Write a Comment

I have read and agree to the terms and conditions in the Posting Rules*

3 Comments

maggie

I just wanted to agree with your feelings about including your son in this process. I'm sure he is worried about you and keeping him informed makes him feel included and important rather than excluded. You may want to consider telling him more about hep c or your treatments, if you're comfortable. Putting a name to a thing might help to reduce some of the fear of the unknown and allow for a dialogue as things change through your treatment. There are some good books out there on talking to kids/adolescents about illness, or perhaps his pediatrician or one of your treaters would be a good support if you need it. Best of luck!

March 5, 2012

spider

Hello Cathy; Read your Story and I, would like to make some "Suggestions" on Handling Treatment. I allready went through my Treatment March 2008 - -March 2009 with 48-weeks of Peg-Interfuron and Ribavirin, Neupogen-1 and Procrit. They Suggest that you take your shots in the evening before bed and on Fridays so that you can Sleep them off over the week-End, Especially if you work at a job ! As far as the Quick-Tempe, that is just your Meds Effecting you, so tell your family to expect it, while you are on the Meds, Educate them by letting them read what is involved in Hep--C Treatment! You/They can go to ( hcvshare.com ) wher you can also talk to people who are treating, have Treated, Etc There is lots of Good Info there, also,as well as this Website. I, have also been told to take either Ibprophen, or Tylenol an hour before your shot to Help with the Achy Muscles ! I, am not a Doctor, but I am just Sharing what others have shared with me ! As far as your Siuster and Your Son just Educate them also ! Good Luck Keep On Keeping On. spider In Connecticut.

February 25, 2012

Anthony

I just wanted to know. I have hepatitis C and my Gastroenterologist wants me on a shot too. is there anything I should consider,or know when taking a shot. Im also to be given two types of pills one twice a day and one 3 times a day. My shot is to be administered once a week. Say, How is the flu-like symptoms. Bad?

February 18, 2012

Advertisement

Hot topics